# SDR ABXA9800615

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46116
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Link
- Part number: 57511531
- Condition: Broken
- Location: Rt Te Flap
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH FLAPS SET AT 35 DEGREES THE INDICATOR SHOWED 5 DEGREES OF SPLIT, REQUIRING 2 DEGREES OF LEFT AILERON TRIM.  REPLACED BROKEN RIGHT FLAP DRIVER LINK IAW DC8 MM 27-51-04.  RIGGED FLAP SYSTEM IAW DC8 MM 27-50-00.
